Large norm solutions to nonlinear elliptic problems

Eduard Feireisl

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 4, page 754-760
  • ISSN: 0011-4642

How to cite

top

Feireisl, Eduard. "Large norm solutions to nonlinear elliptic problems." Czechoslovak Mathematical Journal 38.4 (1988): 754-760. <http://eudml.org/doc/13749>.

@article{Feireisl1988,
author = {Feireisl, Eduard},
journal = {Czechoslovak Mathematical Journal},
keywords = {monotone operators; existence; unbounded sequence of solutions; convex; growth conditions; Approximate solutions; Rayleigh-Ritz scheme},
language = {eng},
number = {4},
pages = {754-760},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Large norm solutions to nonlinear elliptic problems},
url = {http://eudml.org/doc/13749},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Feireisl, Eduard
TI - Large norm solutions to nonlinear elliptic problems
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 4
SP - 754
EP - 760
LA - eng
KW - monotone operators; existence; unbounded sequence of solutions; convex; growth conditions; Approximate solutions; Rayleigh-Ritz scheme
UR - http://eudml.org/doc/13749
ER -

References

top
  1. A. Ambrosetti, P. H. Rabinowitz, 10.1016/0022-1236(73)90051-7, J. Funct. Anal. 14 (1973), pp. 349-381. (1973) Zbl0273.49063MR0370183DOI10.1016/0022-1236(73)90051-7
  2. V. Benci, 10.1090/S0002-9947-1982-0675067-X, Trans. Amer. Math. Soc. 274 (1982), pp. 533-572. (1982) Zbl0504.58014MR0675067DOI10.1090/S0002-9947-1982-0675067-X
  3. S. Fučík J. Nečas J. Souček, V. Souček, Spectral analysis of nonlinear operators, Soc. of Czechoslovak Mathematicians and Physicists, Praha 1973. (1973) Zbl0268.47056
  4. H. Gajewski K. Gröger, K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verlag Berlin 1974. (1974) Zbl0289.47029MR0636412
  5. M. Ôtani, Existence and non-existence of non-trivial solutions of some nonlinear degenerate elliptic equations, In: Equadiff 6, Brno 1985 - abstracts, p. 170. (1985) 
  6. P. H. Rabinowitz, 10.1512/iumj.1974.23.23061, Indiana Univ. Math. J. 23 (1974), pp. 729-754. (1974) Zbl0278.35040MR0333442DOI10.1512/iumj.1974.23.23061

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.